The influence of “double diffusion” effect on the spectrum of gravitational-capillary waves
Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1117-1120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_5_a21,
author = {I. V. Cherny},
title = {The influence of {\textquotedblleft}double diffusion{\textquotedblright} effect on the spectrum of gravitational-capillary waves},
journal = {Doklady Akademii Nauk},
pages = {1117--1120},
year = {1985},
volume = {282},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a21/}
}
I. V. Cherny. The influence of “double diffusion” effect on the spectrum of gravitational-capillary waves. Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1117-1120. http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a21/